Zvonko Iljazović
Zvonko Iljazović
Department of Mathematics, Faculty of Science, University of Zagreb
Bestätigte E-Mail-Adresse bei math.hr
Titel
Zitiert von
Zitiert von
Jahr
Chainable and Circularly Chainable Co-re Sets in Computable Metric Spaces.
Z Iljazovic
J. UCS 15 (6), 1206-1235, 2009
302009
Compact manifolds with computable boundaries
Z Iljazovic
arXiv preprint arXiv:1310.7911, 2013
202013
Computability of 1-manifolds
K Burnik, Z Iljazovic
arXiv preprint arXiv:1404.6487, 2014
192014
Isometries and Computability Structures.
Z Iljazovic
J. UCS 16 (18), 2569-2596, 2010
142010
Computable intersection points
Z Iljazović, B Pažek
Computability 7 (1), 57-99, 2018
132018
Local computability of computable metric spaces and computability of co-ce continua
Z Iljazovic
Glasnik matematički 47 (1), 1-20, 2012
132012
Co-ce spheres and cells in computable metric spaces
Z Iljazovic
arXiv preprint arXiv:1106.2769, 2011
132011
Computable neighbourhoods of points in semicomputable manifolds
Z Iljazović, L Validžić
Annals of Pure and Applied Logic 168 (4), 840-859, 2017
102017
Co-ce sets with disconnected complements
Z Iljazović, B Pažek
Theory of Computing Systems 62 (5), 1109-1124, 2018
92018
Maximal computability structures
Z Iljazović, L Validžić
The Bulletin of Symbolic Logic, 445-468, 2016
92016
Semicomputable manifolds in computable topological spaces
Z Iljazović, I Sušić
Journal of Complexity 45, 83-114, 2018
62018
Euklidski prostori
M Polonijo, D Crnkovic, TB Kirigin, M Bombardelli, Z Franusic, R Susanj
62008
Chainable and circularly chainable semicomputable sets in computable topological spaces
E Čičković, Z Iljazović, L Validžić
Archive for Mathematical Logic 58 (7), 885-897, 2019
42019
Rekurzivnost lančastih i cirkularno lančastih skupova
Z Iljazović
42009
Warsaw discs and semicomputability
Z Iljazović, B Pažek
Topology and its Applications 239, 308-323, 2018
22018
Computability of pseudo-cubes
M Horvat, Z Iljazović, B Pažek
Annals of Pure and Applied Logic 171 (8), 102823, 2020
12020
Linear metrics and effective separating sequences
Z Iljazović
Journal of Advances in Mathematics and Computer Science, 1-8, 2016
12016
Computable points in co-ce polyhedra
Z Iljazovic, M Bradas
Global Journal of Mathematics 4 (1), 374-378, 2015
12015
Effective Dispersion in Computable Metric Spaces
Z Iljazovic
6th International Conference on Computability and Complexity in Analysis …, 2009
12009
Computability of Products of Chainable Continua
M Čelar, Z Iljazović
Theory of Computing Systems 65 (2), 410-427, 2021
2021
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20